RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 1996, том 1, выпуск 2, страницы 13–22 (Mi rcd14)  

Billiards in Cosmological Models

A. A. Kirillov

Institute for Applied Mathematics and Cybernetics, 10 Ul'yanova str., Nizhny Novgorod, 603005, Russia

Аннотация: Recently the billiards, forming an important part in theory of dynamical systems with singularities, found their unexpected application in cosmological problems. It turnes out that a wide class of cosmological models near a singular point, corresponding to the origin of development of our Universe, admits its representation as billiards on the space of constant negative curvature. A problem of similar model randomness is reduced to a problem of properties of corresponding billiards. The aim of the present paper is to show the way in which such representation is reached and to present the results obtained within the limits of those models.

Тип публикации: Статья
Поступила в редакцию: 25.08.1995
Язык публикации: английский

Образец цитирования: A. A. Kirillov, “Billiards in Cosmological Models”, Regul. Chaotic Dyn., 1:2 (1996), 13–22

Цитирование в формате AMSBIB
\RBibitem{Kir96}
\by A. A. Kirillov
\paper Billiards in Cosmological Models
\jour Regul. Chaotic Dyn.
\yr 1996
\vol 1
\issue 2
\pages 13--22
\mathnet{http://mi.mathnet.ru/rcd14}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd14
  • http://mi.mathnet.ru/rus/rcd/v1/i2/p13

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021